Discrete & Computational Geometry

, Volume 21, Issue 3, pp 449–462

Parallelotopes of Maximum Volume in a Simplex

Authors

  • M. Lassak
    • Instytut Matematyki i Fizyki ATR, Kaliskiego 7, 85-796 Bydgoszcz, Poland lassak@atr.bydgoszcz.pl

DOI: 10.1007/PL00009432

Cite this article as:
Lassak, M. Discrete Comput Geom (1999) 21: 449. doi:10.1007/PL00009432

Abstract.

It is proved that the maximum possible volume of a parallelotope contained in a d -dimensional simplex S is equal to (d! / d d ) vol(S) . A description of all the parallelotopes of maximum volume contained in S is given.

Copyright information

© 1998 Springer-Verlag New York Inc.